Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

DEPO?

I'm 21 years old & been taking the depo for 6months now. Threw this time I have gained whight, had morning sickness here & dere, sleep more, felt lazy,craved food like crazy lol, & have had my period twice. Was doing alittle online reading about taking the depo & the side affects. Was kinda scared of what I read about after you stop taking it, it kinda messes you up.

*is ne one taking the depo? How are the side affects with you?what do you think of it? & what do you think is the best birth control method? Just curious...thanx!

Answer Question
 
nickkiie23

Asked by nickkiie23 at 7:14 PM on Jun. 8, 2011 in Health

Level 6 (115 Credits)
Answers (2)
  • I only took 3 depo shots, I hated it....was gaining weight and spotting non stop with no regular periods. Once the last one wore off I got 3 heavy periods in about 6 weeks....then after that my cycle was normal!
    Mom2Jack04

    Answer by Mom2Jack04 at 7:38 PM on Jun. 8, 2011

  • I was on depo for 16 months. I was suppose go get my last shot in march and didn't because I was sick of spotting, ( I spotted the entire time I was on it!!) I gained weight, felt sick, got horrible headaches... Now that I have been off it, I haven't had a period, I can not loose this weight for anything. ( I am on a 2000/2500 calorie a day diet, and nothing but water to drink, plus 30 min. Walks in the am and pm..) I still get headaches, my sex drive is still super low, I tried yasmin, and ortho for bc and because my cycle is so messed up right now, all it did was make me bleed. I wouldn't tell my worse enemy, ok MAYBE my worse, to start depo!
    BabyBugsmama

    Answer by BabyBugsmama at 7:48 PM on Jun. 8, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN